Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
188 Doctors are Online

Flushed clogged ears, severe pain, hearing loss, inflammation. Taking antibiotics. Permanent damage?

I went for a checkup at my family doctor (not an ear doctor)he suggested blowing out my clogged ears.....eventhough I had an appointment with my ear doctor to do that .....he insisted he could.....he flushed my ear so hard the pain was awful and now I cannot hear in my left ear.....he my have did damage. I did go to my ear doctor he cleaned it again best he could....put on a strong ear medicine....said it was inflamed after what the other doctor did three weeks now and I feel like my left ear is in a tunnel......could this possibly be permanent damage
Asked On : Sat, 1 Dec 2012
Answers:  1 Views:  37
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Allergist and Immunologist 's  Response
it can be rupture of drum and it can only be best judjed by examining doctor
if the rum is puncutered it can be treated according to condition and you will regain
Answered: Mon, 2 Sep 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor